Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 727531, 9 pages
http://dx.doi.org/10.1155/2015/727531
Research Article

Discrete Optimal Control Method Based on the Optimal Strategy of Fishing

1Mathematics School and Institute, Jilin University, Changchun, Jilin 130012, China
2College of Mathematics, Beihua University, Jilin City, Jilin 132013, China

Received 24 September 2014; Revised 11 December 2014; Accepted 11 December 2014

Academic Editor: Manuel De la Sen

Copyright © 2015 Lichun Zhang and Qingdao Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-F. Sun and X.-K. Gou, “Analysis of prey-predator fishery model with prey reserve,” Chinese Quarterly Journal of Mathematics, vol. 26, no. 2, pp. 290–295, 2011. View at Google Scholar
  2. H. Y. Lu and K. Wang, “A class of autonomous single-species models and their optimal harvesting policies,” Journal of Systems Science and Mathematical Sciences, vol. 30, no. 1, pp. 33–42, 2010. View at Google Scholar · View at MathSciNet
  3. Y. P. Liu, Z. X. Luo, and L. Lin, “Optimal harvesting policy for a system of two competitive species with periodic coefficients,” Mathematics in Practice and Theory, vol. 38, no. 22, pp. 109–116, 2008. View at Google Scholar
  4. M. B. Schaefer, “A study of the dynamics of the fishery for yellowfin tuna in the Eastern Tropical Pacific Ocean,” Inter-American Tropical Tuna Commission Bulletin, vol. 2, pp. 247–285, 1957. View at Google Scholar
  5. F. Brauer and A. C. Soudack, “Stability regions and transition phenomena for harvested predator-prey systems,” Journal of Mathematical Biology, vol. 7, no. 4, pp. 319–337, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Brauer and A. C. Soudack, “Stability regions in predator-prey systems with constant-rate prey harvesting,” Journal of Mathematical Biology, vol. 8, no. 1, pp. 55–71, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Brauer and A. C. Soudack, “Coexistence properties of some predator-prey systems under constant rate harvesting and stocking,” Journal of Mathematical Biology, vol. 12, no. 1, pp. 101–114, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. R. Beddington and J. G. Cooke, “Harvesting from a prey-predator complex,” Ecological Modelling, vol. 14, no. 3-4, pp. 155–177, 1982. View at Publisher · View at Google Scholar · View at Scopus
  9. G. Dai and M. Tang, “Coexistence region and global dynamics of a harvested predator-prey system,” SIAM Journal on Applied Mathematics, vol. 58, no. 1, pp. 193–210, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. L. Hogarth, J. Norbury, I. Cunning, and K. Sommers, “Stability of a predator-prey model with harvesting,” Ecological Modelling, vol. 62, no. 1–3, pp. 83–106, 1992. View at Publisher · View at Google Scholar · View at Scopus
  11. M. R. Myerscough, B. F. Gray, W. L. Hogarth, and J. Norbury, “An analysis of an ordinary differential equation model for a two-species predator-prey system with harvesting and stocking,” Journal of Mathematical Biology, vol. 30, no. 4, pp. 389–411, 1992. View at Publisher · View at Google Scholar
  12. B. S. Goh, Management and Analysis of Biological Populations, Elsevier, Amsterdam, The Netherlands, 1980.